MAUDE Adverse Event Report: CENTINEL SPINE, LLC. PRODISC C SK, MEDIUM, 5MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC. PRODISC C SK, MEDIUM, 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDSM5
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a prodisc c sk device at c5-6 on (b)(6) 2025.At the 2 week follow up, the imaging showed that the implant may have slightly subsided and kyphosed.The patient is experiencing no symptoms and is doing well.There is no indication at present that any intervention will be performed.A review of the dhr found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is at the lowest possible probability of occurrence level of improbable.The risk assessment found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.The sk device remains implanted in the patient and was not returned, therefore no evaluation could be completed.Imaging was provided that shows the subsided implant.There were no anomalies identified during the complaint investigation.A reason for the implant subsidence is unknown.The submission is 1 of 1 devices involved in this event.
 
Event or Problem Description
A patient was implanted with a prodisc c sk device at c5-6 on (b)(6) 2025.At the 2 week follow up, the imaging showed that the implant may have slightly subsided and kyphosed.The patient is experiencing no symptoms and is doing well.There is no indication at present that any intervention will be performed.

Brand Name
PRODISC C SK, MEDIUM, 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key23084969
Report Number3007494564-2025-00086
Device Sequence Number10508787
Product Code MJO
UDI-Device Identifier00843193113856
UDI-Public(01)00843193113856(17)271231(10)2022-1243
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPDSM5
Device Catalogue NumberN/A
Device Lot Number2022-1243
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2025
Initial Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexFemale